# SDR CALA2013102492336

- Difficulty date: October 22, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 90,280 hours, 14,306 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING EMERGENCY SLIDE LIGHT AFT OF WING TO BODY FAIRINGS INOPERATIVE.  R & R LIGHT IAW AMM, OPERATIONS CHECKED GOOD.
